# SDR SWAA2024041862882

- Difficulty date: March 14, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Bonding Jumper
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR HAS PITTING CORROSION AROUND BONDING JUMPER ATTACHMENT HOLE<[01] CORROSION FOUND TO BE OUT OF LIMITS. PASSED 100% THROUGH MATERIAL; PER SRM 52-40-01-1A-4. REMOVED AND INSTALLED NEW TOILET SERVICE DOOR ASSY. AS PER REF AMM 59-49-07-400-801.;[02] VERIFIED STEP 1.
